Show simple item record

dc.contributor.authorBai, Shuyangen_US
dc.contributor.authorGinovyan, Mamikon S.en_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T13:00:30Z
dc.date.available2019-08-29T13:00:30Z
dc.date.issued2015-09-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000358268400008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationShuyang Bai, Mamikon S Ginovyan, Murad S Taqqu. 2015. "Functional limit theorems for Toeplitz quadratic functionals of continuous time Gaussian stationary processes." STATISTICS & PROBABILITY LETTERS, Volume 104, pp. 58 - 67 (10). https://doi.org/10.1016/j.spl.2015.04.030
dc.identifier.issn0167-7152
dc.identifier.issn1879-2103
dc.identifier.urihttps://hdl.handle.net/2144/37510
dc.description.abstractThe paper establishes weak convergence in C [ 0 , 1 ] of normalized stochastic processes, generated by Toeplitz type quadratic functionals of a continuous time Gaussian stationary process, exhibiting long-range dependence. Both central and non-central functional limit theorems are obtained.en_US
dc.description.sponsorshipThe research was partially supported by National Science Foundation Grant #DMS-1309009 at Boston University. We would also like to thank the referee for his comments. (DMS-1309009 - National Science Foundation at Boston University)en_US
dc.format.extent58 - 67 (10)en_US
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.ispartofSTATISTICS & PROBABILITY LETTERS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectStationary Gaussian processen_US
dc.subjectToeplitz-type quadratic functionalen_US
dc.subjectBrownian motionen_US
dc.subjectNoncentral limit theoremen_US
dc.subjectLong memoryen_US
dc.subjectWiener–Itô integralen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleFunctional limit theorems for Toeplitz quadratic functionals of continuous time Gaussian stationary processesen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1016/j.spl.2015.04.030
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv41283


This item appears in the following Collection(s)

Show simple item record